On the boundedness of solutions of third-order delay differential equations


Tunc C.

DIFFERENTIAL EQUATIONS, vol.44, no.4, pp.464-472, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 4
  • Publication Date: 2008
  • Doi Number: 10.1134/s0012266108040022
  • Title of Journal : DIFFERENTIAL EQUATIONS
  • Page Numbers: pp.464-472

Abstract

We establish certain sufficient conditions guaranteeing the boundedness of all solutions of some third-order delay differential equations.